# SDR USAA991483

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 2312 · VHF Communications System
- Part: Mount
- Condition: Corroded
- Location: Bs 777
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 3 INCH AREA OF CORROSION STATION 777, BL 0 VHF ANTENNA MOUNT.  CORRSION LEVEL 1.  REPLACED PART PER 51-10-01 AND 51-30-02.  (M)
